# SDR SWIA97844

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Test Relay
- Condition: Malfunctioned
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLUE HYDRAULIC SYSTEM FLUID OVERHEAT LIGHT CAME ON DURING THE FLIGHT.  DIVERTED TO FAT.  REPLACED TEST RELAY K45.  ALL TESTS AND CHECKS FOUND GOOD.
